# SDR UIEA2020123102635

- Difficulty date: December 31, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,250 hours, 16,989 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR FAIL-LT SYSTEM, PER FIM 34-43 TASK FAULT TREE 805.  CYCLED WXR C/B, PFM BITE LT & RT WX TRANSCEIVERS, CHECK GOOD.  PERFORM WX RADAR TEST PASS.  PLEASE CONTINUE TO MONITOR.
